Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Zeros and factorizations of holomorphic functions

Author: Walter Rudin
Journal: Bull. Amer. Math. Soc. 72 (1966), 1064-1067
MathSciNet review: 0197771
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Henry Helson, Lectures on invariant subspaces, Academic Press, New York, 1964. MR 171178
  • 2. Walter Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 152834
  • 3. Antoni Zygmund, Trigonometric series, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 107776

Additional Information